# SDR QXEA9901056

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE SIDE DOOR PANEL 414AR LOWER FLANGE BY DATA PLATE TORN.  REPAIRED IAW DASH 8 SRM 51-40-00.
